MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sterling; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Sterling; catheter, percutaneous
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 6.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 10 atmospheres for 3 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
Sterling
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50274614
Report Number2124215-2026-43931
Device Sequence Number10588115
Product Code LIT
UDI-Device Identifier08714729757313
UDI-Public(01)08714729757313(17)280206(10)35793637
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0035793637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown